# SDR UIEA2013071600374

- Difficulty date: July 15, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 71,989 hours, 18,207 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Coupling
- Condition: Misinstalled
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU LT; LWR DUCT COUPLINGS INSTALLED INCORRECTLY AFT OF SURGE CONTROL VALVE.  ADJUSTED APU LT; LWR DUCT COUPLINGS IAW AMM 49-53-01.
